Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the problem of $ n$ bodies


Author: J. J. L. Hinrichsen
Journal: Trans. Amer. Math. Soc. 36 (1934), 306-314
MSC: Primary 70F10; Secondary 70F15
DOI: https://doi.org/10.1090/S0002-9947-1934-1501744-4
MathSciNet review: 1501744
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F10, 70F15

Retrieve articles in all journals with MSC: 70F10, 70F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501744-4
Article copyright: © Copyright 1934 American Mathematical Society